Crossed products with finite codimension of the radical
Izvestiâ vysših učebnyh zavedenij. Matematika, no. 5 (1985), pp. 27-31
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{IVM_1985_5_a4,
author = {A. V. Zhuchin},
title = {Crossed products with finite codimension of the radical},
journal = {Izvesti\^a vys\v{s}ih u\v{c}ebnyh zavedenij. Matematika},
pages = {27--31},
year = {1985},
number = {5},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/IVM_1985_5_a4/}
}
A. V. Zhuchin. Crossed products with finite codimension of the radical. Izvestiâ vysših učebnyh zavedenij. Matematika, no. 5 (1985), pp. 27-31. http://geodesic.mathdoc.fr/item/IVM_1985_5_a4/